# SDR DALA2024042804743

- Difficulty date: April 27, 2024
- Submitted: April 28, 2024
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 99,991 hours, 45,824 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0660, BHEC INSPECTION SHOWS CRACK INDICATION AT LH STA 1640 FRAME LINER HOLE BETWEEN S-14L AND S-15L. CORRECTIVE ACTION: ECCENTRICALLY OVERSIZE THE HOLE TO COMPLETELY REMOVE THE CRACK. FABRICATE THE REPAIR PARTS AND INSTALL REPAIR PARTS PER ER/A 617625-14. (LP 0315136)
